Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What can cause elevated SGPT levels while on thyronorm medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 589 Questions
Sir my blood test every thing is ok except high sgpt 71 and high CRP 6.66 Iam on thyronorm 75 from 3 year
Posted Thu, 16 Jan 2014 in X-ray, Lab tests and Scans
Answered by Dr. Guru 56 minutes later
Brief Answer: j Detailed Answer: Hi, Thanks for consulting HealthcareMagic! Your CRP levels are not so bothersome. Moreover, CRP is a very non specific test to interpret any particular condition. It can be slightly elevated in many kinds of inflammation including minor viral infections like common cold etc. Coming to SGPT levels, your's are very slightly elevated and does not signify particular disorder. There are some minor conditions which can also cause mild elevation in SGOT and SGPT (liver enzymes), some of which include Cytomegalovirus (CMV) infection, Infectious mononucleosis which are viral infections, being overweight, taking OTC drugs like Paracetamol etc. Personally, I do not think you need to worry about these two test results. However, based on physical examination, your doctor would suggest accordingly. Hope I have answered your query. If you like my answers and wish me to answer in future, bring it to my attention: Dr Vasanth. Url link is as follows: WWW.WWWW.WW Wish you good health!
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Radiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor